Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another drug failure

Posted by patrickhh on April 29, 2006, at 20:23:42

In reply to Re: Another drug failure zeugma, posted by SLS on April 26, 2006, at 6:56:53

> Hi Z.
>
> I experienced dysphoria with Wellbutrin on the several occasions I tried it in the past. This time was different, though. The initial dysphoria was mild and transient. I also experienced anxiety with it this time around that I had not in the past.
>
> My response to the addition of Wellbutrin followed a pattern similar to those I've had with antidepressants in the past. Two to three weeks after starting an antidepressant, I begin to improve markedly. This will last for 3 days to a week. I then relapse. I cannot recapture the antidepressant effect regardless of dosage adjustments and length of trial. This has been going on since 1982.
>
> My brain seems to be very efficient at maintaining an abnormal homeostasis.
>
>
> - Scott
>
>


The loss of response you explain sounds like a soft bipolar sign.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:patrickhh thread:635786
URL: http://www.dr-bob.org/babble/20060429/msgs/638239.html